# SDR AALA20101206TUL03

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 36,671 hours, 17,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP STATIONS 1176-1178 HAS CORROSION OUT OF LIMITS PER SRM 51-10-03.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
